# SDR SWAA2012121010419

- Difficulty date: December 6, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 63,662 hours, 53,314 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: 6553746
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RETAINER SEAL OF ACCESS PANEL 9207R RT HORIZONTAL STABILIZER TRAILING EDGE.  REPLACED RETAINER SEAL OF ACCESS PANEL 9207R RT HORIZONTAL STABILIZER TRAILING EDGE IAW SRM B737-300 51-10-02 ITEM 8 AND DWG 65-53746.
